International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 March 2010

Volume 62, Issue 7

Pages 709–826

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Two-dimensional modeling for stability analysis of two-phase stratified flow (pages 733–746)

      Ghassem Heidarinejad and Abdollah Eskandari Sani

      Version of Record online: 27 JUL 2009 | DOI: 10.1002/fld.2038

    2. A compact finite difference method for solving Burgers' equation (pages 747–764)

      Shusen Xie, Guangxing Li, Sucheol Yi and Sunyeong Heo

      Version of Record online: 20 MAR 2009 | DOI: 10.1002/fld.2041

SEARCH

SEARCH BY CITATION